RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 1, Pages 87–110 (Mi aa1225)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Invertibility threshold for $H^\infty$ trace algebras, and effective matrix inversions

V. I. Vasyunina, N. K. Nikolskiĭb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
b Université Bordeaux 1, France

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:1, 57–73

Bibliographic databases:

Received: 12.09.2010

Citation: V. I. Vasyunin, N. K. Nikolskiǐ, “Invertibility threshold for $H^\infty$ trace algebras, and effective matrix inversions”, Algebra i Analiz, 23:1 (2011), 87–110; St. Petersburg Math. J., 23:1 (2012), 57–73

Citation in format AMSBIB
\Bibitem{VasNik11}
\by V.~I.~Vasyunin, N.~K.~Nikolski{\v\i}
\paper Invertibility threshold for $H^\infty$ trace algebras, and effective matrix inversions
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 1
\pages 87--110
\mathnet{http://mi.mathnet.ru/aa1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760148}
\zmath{https://zbmath.org/?q=an:1254.47039}
\elib{http://elibrary.ru/item.asp?id=20730096}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 1
\pages 57--73
\crossref{https://doi.org/10.1090/S1061-0022-2011-01186-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000299499900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871424519}


Linking options:
  • http://mi.mathnet.ru/eng/aa1225
  • http://mi.mathnet.ru/eng/aa/v23/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borichev A., “Generalized Carleson-Newman Inner Functions”, Math. Z., 275:3-4 (2013), 1197–1206  crossref  mathscinet  zmath  isi  scopus
    2. St. Petersburg Math. J., 28:6 (2017), 773–782  mathnet  crossref  isi  elib
    3. Borichev A., Nicolau A., Thomas P.J., “Weak Embedding Property, Inner Functions and Entropy”, Math. Ann., 368:3-4 (2017), 987–1015  crossref  mathscinet  zmath  isi  scopus
    4. Massaneda X., Nicolau A., Thomas P.J., “The Corona Property in Nevanlinna Quotient Algebras and Interpolating Sequences”, J. Funct. Anal., 276:8 (2019), 2636–2661  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:323
    Full text:95
    References:49
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019